Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on maximally almost periodic groups

Author: Ter Jenq Huang
Journal: Proc. Amer. Math. Soc. 59 (1976), 187-188
MSC: Primary 22D05
MathSciNet review: 0412334
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given that every locally compact maximally almost periodic group is unimodular.

References [Enhancements On Off] (What's this?)

  • [1] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 17, 650. MR 0074810 (17:650e)
  • [2] K. H. Hofmann and P. Mostert, Splitting in topological groups, Mem. Amer. Math. Soc. No. 43 (1963), 75 pp. MR 27 #1529. MR 0151544 (27:1529)
  • [3] T.-J. Huang, On equicontinuous transformation groups (to appear).
  • [4] H. Leptin and L. C. Robertson, Every locally compact map group is unimodular, Proc. Amer. Math. Soc. 19 (1968), 1079-1082. MR 37 #6397. MR 0230839 (37:6397)
  • [5] J. von Neumann, Almost periodic functions in a group. I, Trans. Amer. Math. Soc. 36 (1934), 445-492. MR 1501752

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05

Additional Information

Keywords: Maximally almost periodic group, unimodular group, equicontinuous transformation group
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society